Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Miami, FL

August 2, 2015Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 2, 2015, 5:52 PM EDT for Broward County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 5:52 PM EDT (21:52 UTC)
Expired
Aug 2, 2015, 6:15 PM EDT
In force
23 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 73 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS82 KMFL 022152
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
552 PM EDT SUN AUG 2 2015
 
FLZ067-068-071-072-168-172-022215-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
552 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING 
AND 45 TO 50 MPH WINDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN 
PALM BEACH COUNTIES UNTIL 615 PM EDT...

* AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER TAMARAC...MOVING NORTH AT 10 TO 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...SUNRISE...BOCA
  RATON...DEERFIELD BEACH...TAMARAC...MARGATE...LAUDERHILL...COCONUT
  CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...
  PARKLAND...BROADVIEW-POMPANO PARK...BOCA DEL MAR...GODFREY ROAD...
  HAMPTONS AT BOCA RATON...MISSION BAY AND GOLDEN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2614 8017 2617 8037 2642 8037 2638 8007
TIME...MOT...LOC 2151Z 190DEG 9KT 2624 8026 

$$

MOLLEDA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:34 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Aug 2, 3:34 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EDT SUN AUG 2 2015

.DISCUSSION...
GENERALLY LIGHTER SURFACE FLOW HAS ALLOWED A MORE ORGANIZED EAST
COAST SEA BREEZE TO DEVELOP. AS A RESULT...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG ALL OF THE EAST COAST
METRO AREAS EARLY THIS AFTERNOON SPREADING ACROSS THE INTERIOR
WITH INTERACTION FROM THE GULF BREEZE. A FEW STRONG STORMS WILL
CONTINUE TO BE POSSIBLE THROUGH THE AFTERNOON WHERE CONVERGENCE
IS HEIGHTENED. 12Z MFL SOUNDING CONTINUES TO SHOW FAIRLY DRY MID
LEVELS WHICH HAS CONTRIBUTED TO THE WIND GUST POTENTIAL THAT HAS
BEEN PREVALENT OVER THE LAST FEW DAYS. GUSTY WINDS WILL CONTINUE
TO BE THE MAIN THREAT FOR THE REMAINDER OF THE AFTERNOON AND
EVENING ALONG WITH FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL.
HRRR AND OTHER HI-RES MODEL GUIDANCE KEEPS THE MAJORITY OF THE
CONVECTION ACROSS THE INTERIOR AND EAST COAST THROUGH THE EVENING
WITH ACTIVITY WEAKENING AFTER SUNDOWN WITH HEATING LOSS.

MID LEVEL TROUGH/DEEP MOISTURE AXIS WILL REMAIN POSITIONED ACROSS
THE NORTHERN HALF OF THE FLORIDA PENINSULA THROUGH MONDAY. THIS WILL
HELP MAINTAIN A RATHER UNSETTLED WEATHER PATTERN ACROSS SOUTH
FLORIDA THROUGH THE FIRST PART OF THE WEEK WITH CONTINUED WEAK
SOUTHWEST STEERING FLOW. WEAKER FLOW WILL ALLOW SEA BREEZES AT BOTH
COASTS TO BECOME WELL ESTABLISHED KEEPING THE MAJORITY OF AFTERNOON
AND EARLY EVENING CONVECTION ACROSS THE INTERIOR.

LOWER H5 HEIGHTS ACROSS CUBA ARE THEN EXPECTED TO MOVE TO THE WEST
ALLOWING STRONGER RIDGING TO BUILD ACROSS THE WESTERN ATLANTIC INTO
THE MID TO LATE WEEK PERIOD. MODELS ARE A BIT MORE AGGRESSIVE IN
BRINGING IN A CONSIDERABLY DRIER (SAHARAN DUST) AIR MASS BY THURSDAY
AND LINGERING THROUGH THE END OF THE WEEK. IN ADDITION TO BRINGING A
RETURN TO A MORE EASTERLY FLOW REGIME...THIS RIDGING AND ASSOCIATED
DRIER AIR WILL HELP TO REDUCE OVERALL AFTERNOON SHOWER AND
THUNDERSTORM COVERAGE FOR THE LATTER PORTION OF THE WEEK AND INTO
THE WEEKEND.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE EAST
COAST SEA BREEZE AS IT MOVES SLOWLY WEST INTO THE INTERIOR AREAS.
THEREFORE...THE VCTS WILL REMAIN IN PLACE FOR THE EAST COAST TAF
SITES ALONG WITH A TEMPO GROUP FOR KPBI AND KFXE TAF SITES THIS
AFTERNOON. THE WEATHER SHOULD BECOME DRY AFTER 00Z TONIGHT FOR THE
EAST COAST TAF SITES. THE WINDS WILL ALSO BE SOUTH TO SOUTHEAST
AT 10 TO 15 KNOTS OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS...BUT
COULD GET UP TO 35 KNOTS WITH ANY STORM THAT DOES MOVE THROUGH
THE TAF SITES OF FXE AND KPBI ALONG WITH MVFR CONDITIONS IN THE
CEILING AND VIS.

KAPF TAF SITE WILL CONTINUE TO SEE WEST WINDS OF AROUND 10 KNOTS
THIS AFTERNOON BEFORE GOING LIGHT AND VARIABLE TONIGHT. THE SHOWER
AND THUNDERSTORM ACTIVITY SHOULD REMAIN EAST OF THE KAPF TAF SITE
THIS AFTERNOON...SO KAPF WILL REMAIN DRY THROUGH TONIGHT. THE
CEILING AND VIS WILL ALSO REMAIN IN THE VFR CATEGORY THROUGH
TONIGHT.

&&

.MARINE...
SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND 10 KNOTS
SHOULD PREVAIL ACROSS THE ATLANTIC WATERS INTO NEXT WEEK WITH
SEAS AROUND 2 FEET OR LESS. WINDS ARE EXPECTED TO DECREASE ACROSS
THE GULF WATERS AND BECOME MOSTLY LIGHT AND VARIABLE. CHANCES FOR
SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY AND NIGHT ALONG
THE ATLANTIC AND GULF WATERS THROUGH MAINLY THE FIRST HALF OF THE
UPCOMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  91  77  91 /  20  50  30  30
FORT LAUDERDALE  79  91  79  90 /  20  40  30  40
MIAMI            78  91  78  90 /  10  50  30  40
NAPLES           77  91  76  91 /  10  20  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...54/BNB
Hazardous weather outlook, Aug 2, 10:11 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EDT SUN AUG 2 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1011 AM EDT SUN AUG 2 2015

...FEW STRONG STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS...
...ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED STORMS ARE EXPECTED
TODAY ESPECIALLY ACROSS THE LAKE OKEECHOBEE REGION. THE PRIMARY
THREATS WITH THESE STORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING,
GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.

WIND: THE STRONGEST STORMS THIS AFTERNOON WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 55 MPH.

FLOODING: AREAS OF FLOODING ARE POSSIBLE WITH THE HEAVIEST AND
SLOW-MOVING SHOWERS AND STORMS THROUGH THIS EVENING, MAINLY FROM
THE EVERGLADES TO PALM BEACH COUNTY.

TEMPERATURES: HEAT INDICES WILL BE NEAR OR EXCEED 100 DEGREES
MOST AREAS THIS AFTERNOON. OVER THE EVERGLADES, HEAT INDICES
AROUND 105 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING,
ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE
THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Aug 2, 4:21 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
08/02/2015  M63 MPH          AMZ610             FL   MESONET

&&

EVENT NUMBER MFL1500201

CCD
Local storm report, Aug 2, 4:22 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N  80.78W
08/02/2015  M41 MPH          AMZ610             FL   MESONET

&&

EVENT NUMBER MFL1500202

CCD
Special weather statement, Aug 2, 4:33 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT SUN AUG 2 2015

FLZ071-072-022100-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
433 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 50 MPH WINDS FOR SOUTH
CENTRAL BROWARD COUNTY UNTIL 500 PM EDT...

* AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  ALONG THE I-75 CORRIDOR OVER MIRAMAR...MOVING NORTH AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...MIRAMAR...DAVIE...PLANTATION...SUNRISE...WESTON...
  COOPER CITY...SAWGRASS MILLS MALL...SUNSHINE ACRES...INTERSECTION
  I-75 AND GRIFFIN ROAD...PINE ISLAND RIDGE AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2597 8030 2596 8041 2616 8044 2616 8027
TIME...MOT...LOC 2032Z 178DEG 15KT 2599 8035

MOLLEDA
Special weather statement, Aug 2, 4:40 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT SUN AUG 2 2015

FLZ070-073-075-022115-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND COLLIER COUNTY FL-
440 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN COLLIER...NORTHWESTERN
MIAMI-DADE AND NORTHEASTERN MAINLAND MONROE COUNTIES UNTIL 515 PM
EDT...

* AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR DADE-COLLIER TRAINING AIRPORT...OR 8 MILES EAST OF MONROE
  STATION...MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  DADE-COLLIER TRAINING AIRPORT...OASIS RANGER STATION AND BIG
  CYPRESS NATIONAL PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2573 8090 2580 8108 2607 8101 2592 8079
TIME...MOT...LOC 2040Z 203DEG 11KT 2584 8096

MOLLEDA
Special weather statement, Aug 2, 4:53 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EDT SUN AUG 2 2015

FLZ067-022130-
INLAND PALM BEACH COUNTY FL-
453 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR CENTRAL
PALM BEACH COUNTY UNTIL 530 PM EDT...

* AT 452 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
  MILES SOUTHEAST OF OKEELANTA...OR 13 MILES SOUTHEAST OF BELLE
  GLADE...MOVING EAST AT 20 MPH. THIS STORM WILL REMAIN MOSTLY OVER
  THE EVERGLADES BUT COULD APPROACH THE WESTERN COMMUNITIES OF METRO
  PALM BEACH COUNTY BY 530 PM.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...ROYAL PALM BEACH...LOXAHATCHEE GROVES AND LOXAHATCHEE
  NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2646 8060 2660 8064 2674 8025 2647 8024
TIME...MOT...LOC 2052Z 255DEG 19KT 2654 8054

MOLLEDA
Special weather statement, Aug 2, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
552 PM EDT SUN AUG 2 2015

FLZ067-068-071-072-168-172-022215-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
552 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 50 MPH WINDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 615 PM EDT...

* AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER TAMARAC...MOVING NORTH AT 10 TO 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...SUNRISE...BOCA
  RATON...DEERFIELD BEACH...TAMARAC...MARGATE...LAUDERHILL...COCONUT
  CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...
  PARKLAND...BROADVIEW-POMPANO PARK...BOCA DEL MAR...GODFREY ROAD...
  HAMPTONS AT BOCA RATON...MISSION BAY AND GOLDEN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2614 8017 2617 8037 2642 8037 2638 8007
TIME...MOT...LOC 2151Z 190DEG 9KT 2624 8026

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:07 AM EDTSpecial Marine WarningMFL23 min
Aug 2, 1:08 PM EDTSpecial Weather StatementMFLBroward52 min
Aug 2, 1:19 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 2, 1:39 PM EDTSevere Thunderstorm WarningMFLBroward13 min
Aug 2, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Aug 2, 3:29 PM EDTSpecial Marine WarningMFL46 min
Aug 2, 4:33 PM EDTSpecial Weather StatementMFLBroward27 min
Aug 2, 4:40 PM EDTSpecial Weather StatementMFLMonroe35 min
Aug 2, 4:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.